English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 13695716      Online Users : 69
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 徐遐生 (2002-2006) > 期刊論文 >  COLLAPSE OF MAGNETIZED MOLECULAR CLOUD CORES .1. SEMIANALYTICAL SOLUTION


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80970


    Title: COLLAPSE OF MAGNETIZED MOLECULAR CLOUD CORES .1. SEMIANALYTICAL SOLUTION
    Authors: GALLI, D.;SHU, F.H.
    教師: 徐遐生
    Date: 1993
    Publisher: American Astronomical Society
    Relation: ASTROPHYSICAL JOURNAL, American Astronomical Society, Volume 417, Issue 1, Part 1, NOV 1 1993, Pages 220-242
    Keywords: ISM: CLOUDS
    ISM: MAGNETIC FIELDS
    ISM: MOLECULES
    MAGNETOHYDRODYNAMICS: MHD
    STARS: FORMATION
    Abstract: In this paper we follow the evolution of an unstable magnetized cloud core modeled with the density distribution of a singular isothermal sphere and threaded by a uniform magnetic field. We include neutral-ion slip, and we solve the equations by an expansion about the known self-similar problem without magnetism. We find that the magnetic field does not significantly modify the standard rate of mass infall because of two offsetting effects: the Lorentz force that impedes gravitational collapse, and the increased characteristic speed that causes the initiation of infall to travel outward faster (as a fast magnetohydrodynamic wave rather than an acoustic wave). Strong magnetic pinching forces deflect infalling gas toward the equatorial plane to form a flattened disequilibrium structure (''pseudodisk'') around the central protostar. The perturbative approach allows us to calculate analytically the dependence of the radius of the pseudodisk at small times on the physical parameters of the problem when a dimensionless coefficient of order unity is supplied by a separate numerical calculation for the nonlinear flow in the inner region (Paper II).
    Relation Link: http://aas.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80970
    Appears in Collections:[ 徐遐生 (2002-2006)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    67.pdf421KbAdobe PDF435View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback